# SDR AUS20020816

- Difficulty date: August 4, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Making Metal
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE FORWARD SUMP CHIP DETECTOR CONTAINED METAL PARTICLES.  NDT ANALYSIS FOUND THE PARTICLES TO BE M50 BEARING MATERIAL.
